# SDR USAA2009010590014

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 62,423 hours, 27,831 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Deu
- Part number: Z030H0003110
- Part serial: 030H00002444
- Condition: Faulty
- Location: Cabin
- Part time: 61,572 hours, 27,508 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8299898 FLT NR 335 PHX-SJD BURNING SMELL FLIGHT ATTENDANT ADVISED LIGHTS AT EMERGENCY EXIT ROW FLICKERING WITH SPEAKER BREAKING SQUELCH.  RESET CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) PER QRH.  10 MINUTES LATER FLIGHT ATTENDANT ADVISED THERE WAS AN ELECTRICAL SMOKE ODOR PRESENT FROM EMERGENCY EXIT ROW FORWARD TO GALLEY.  MX FOUND DEU 'A' FAULTING AND HEAT DISCOLORATION WAS NOTICED.  R&R DEU 'A' 200RH11.  OPS CHECK WAS GOOD.
